# SDR QXEA200602388

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,554 hours, 12,784 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 100C0288
- Condition: Malfunctioned
- Location: Ac System
- Part time: 11,162 hours, 11,246 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDD FLIGHT NR 2309: NR 1 AC GEN FAIL LIGHT ILLUMINATED. CONDUCTED EMERGENCY CHECKLIST ITEMS. LIGHT REMAINED ILLUMINATED. NO LOAD OBSERVED ON NR 1 AC GEN. MAINTENANCE INTERROGATED CDS AND FOUND  AC GEN CHIP DETECTOR FLAGGED AND PERFORMED THE ENGINE INSPECTION AFTER AC GEN FAIL IAW Q400 AMM TASK 05-53-00-210-819. NO BYPASS INDICATED ON THE MAIN OIL FILTER OR SACAVENGE OIL FILTER. REMOVED AND INSPECTED FOR DEBIRS IN THE SACAVAGE FILTER - NONE FOUND. INSTALLTED NEW FILTER. REMOVED AND EXAMINED THE MAIN OIL FILTER. NO DEBRIS FOUND. INSTALLED NEW ELEMENT. C/W PAR 5 C; OSC OUT. REMOVED AC CHIP DETECTOR DUE TO IT BEING FLAGGED. REMOVED FUZZ FROM DETECTOR. REMOVED AND REPLACED NR 1 AC GENERATOR. OPS CHECK GOOD. REMOVED
